# SDR SWAA2012120710315

- Difficulty date: November 24, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS OF EMERGENCY EXIT LIGHT LOCATED BETWEEN FWD LAV AND GALLEY NR 1.  REPLACED LENS OF EMERGENCY EXIT LIGHT LOCATED BETWEEN FWD LAV AND GALLEY NR 1 IAW AMM 33-51-81.
